# SDR SWAA2021112439553

- Difficulty date: November 1, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; WL 156; RBL 23; STA 727I TO STA 767; R/H Z ANGLE HAS MULTIPLE AREAS OF CORROSION; AS MARKED / REMOVED AND REPLACED 'Z' ANGLE FROM STA 727I TO STA 76 ON JOB CARD Y266355 P/N 146A7502-52
